Alert archive / Massachusetts / Special Weather Statements in 2011

Special Weather Statement, NWS Boston/Norton, MA

October 4, 2011Essex County, Massachusetts

NWS Boston/Norton, MA issued this special weather statement at Oct 4, 2011, 5:35 AM EDT for Essex County, Massachusetts. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 4, 2011, 5:35 AM EDT (09:35 UTC)
Expired
Oct 4, 2011, 6:00 AM EDT
In force
25 min
Issued by
NWS Boston/Norton, MA

County Essex County, MA

The radar

The Boston radar (KBOX), 68 km from the middle of the area, began a volume at 09:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Chatham, MA (KCHH), launched 00:00Z, 9.6 hours before the alert went out and 126 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Chatham, MA at 00:00Z on 2011-10-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 14 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Chatham, MA at 00:00Z on 2011-10-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 52 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
14 J/kg
Mixed-layer CIN
-18 J/kg
Mixed-layer LCL
922 m above ground
0-6 km bulk shear
59 kt
0-1 km storm-relative helicity
52 m²/s²
0-3 km storm-relative helicity
88 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

745 
WWUS81 KBOX 040935
SPSBOX

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAUNTON MA
535 AM EDT TUE OCT 4 2011

MAZ005>007-041000-
CENTRAL MIDDLESEX COUNTY MA-EASTERN ESSEX MA-WESTERN ESSEX MA-
535 AM EDT TUE OCT 4 2011

AT 530 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH OVER
PEABODY...OR ABOUT 3 MILES NORTH OF LYNN...MOVING NORTHWEST AT 15
MPH.

* SOME LOCATIONS AFFECTED INCLUDE...WENHAM...DANVERS...LYNNFIELD...
  NORTH READING...MIDDLETON...TOPSFIELD...NORTH ANDOVER...
  GEORGETOWN...BOXFORD AND ANDOVER.

FOR YOUR SAFETY...GET INSIDE WHEN THIS STORM APPROACHES. WINDS MAY BE
STRONG ENOUGH TO BRING DOWN SMALL BRANCHES. MINOR STREET FLOODING AND
PONDING OF WATER IN POOR DRAINAGE AREAS IS ALSO POSSIBLE.

&&

LAT...LON 4255 7082 4254 7086 4253 7085 4253 7084
      4254 7084 4253 7083 4252 7084 4245 7100
      4250 7105 4252 7104 4253 7107 4266 7121
      4276 7100

$$

KJC

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Boston/Norton, MA wrote its last area forecast discussion before this special weather statement went out at Oct 4, 4:13 AM EDT, 1 hour 22 minutes earlier.

Area forecast discussion, Oct 4, 4:13 AM EDT, 1 hour 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAUNTON MA
413 AM EDT TUE OCT 4 2011

.SYNOPSIS...
LOW PRESSURE OVER NEW ENGLAND TODAY WILL MOVE INTO THE MARITIMES
LATE TONIGHT AND WEDNESDAY. HIGH PRESSURE WILL BRING DRY AND
COOL AUTUMN LIKE WEATHER WEDNESDAY NIGHT INTO FRIDAY...FOLLOWED
BY A SIGNIFICANT WARMING TREND THIS WEEKEND INTO EARLY NEXT WEEK.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
4 AM UPDATE...RAIN CONTINUES ACROSS MUCH OF SOUTHERN NEW ENGLAND...
THOUGH MOST OF THE SHOWERS SEEM TO BE FOCUSED IN THE NORTHERN HALF
OF THE AREA.  THERE ARE A FEW SHOWERS JUST SOUTH OF BOSTON WITH
EMBEDDED THUNDER.  EXPECT THIS TO BE ISOLATED IN NATURE.  THE
THUNDER HAS BEEN STAYING TO THE SOUTH AND THEN MOVING OFF TO THE
WEST OR EAST BEFORE REACHING BOSTON.  THE DRY SLOT APPEARS TO BE
MOVING INTO THE SOUTHERN ZONES AND WILL SLOWLY SHIFT TO THE NORTH.

WITH PWATS RIGHT AROUND ONE INCH...NOT EXPECTING MUCH IN THE WAY OF
FLOODING.  THUS FAR...RADAR ESTIMATED STORM TOTAL PRECIP IS RUNNING
FROM A COUPLE OF TENTHS OUT WEST TO ABOUT TWO INCHES WITH THE
THUNDERSTORMS SOUTH OF BOSTON.  THIS HAS BEEN OVER THE LAST 12 HOURS
OR SO.  EXPECT THERE MAY BE SOME POOR DRAINAGE FLOODING ASSOCIATED
WITH THE THUNDERSTORMS AND WE WILL CONTINUE TO WATCH RADAR TRENDS.

LOW PRESSURE JUST OFFSHORE THE EAST COAST OF MASSACHUSETTS WILL
START TO SLOWLY MOVE OUT TO SEA. WEAK LIFT BEHIND THE LOW...ALONG
WITH COOLER AIR WILL ALLOW SHOWERS TO CONTINUE THROUGH THE DAY.
HOWEVER...WITH DRIER AIR MOVING INTO SOUTHERN NEW ENGLAND...EXPECT
THE AREAL COVERAGE OF SHOWERS TO DIMINISH IN THE AFTERNOON AND
EVENING. NOT EXPECTING MUCH IN THE WAY OF EXTRA QPF WITH THE DRIER
AIR ENTRENCHING.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM WEDNESDAY/...
TONIGHT...THE UPPER LEVEL TROUGH MOVES OFFSHORE OVERNIGHT ALLOWING
UPPER LEVEL RIDGING TO START MOVING INTO THE AREA. STRONG LOW
PRESSURE OVER THE MARITIMES AND STRONG HIGH PRESSURE OVER HUDSON
BAY WILL CREATE A STRONG PRESSURE GRADIENT OVER SOUTHERN NEW
ENGLAND. THIS WILL PULL MORE DRY AIR INTO THE REGION ON NORTHWEST
WINDS. THEREFORE ANY REMAINING SHOWERS ACROSS THE AREA SHOULD COME
TO AN END FAIRLY QUICKLY OVERNIGHT. IT WILL ALSO START TO ERODE
THE CLOUDS STILL IN PLACE.

COLDER TEMPERATURES WILL START TO MOVE INTO THE REGION...THOUGH
WITH STRONG PRESSURE GRADIENT IN PLACE AND CLOUDY SKIES FOR MUCH
OF THE NIGHT...FULL RADIATIONAL COOLING WILL NOT BE REALIZED.
TEMPERATURES WILL FALL INTO THE UPPER 40S TO MID 50S.

WEDNESDAY...MAY SEE A FEW LINGERING SHOWERS ACROSS THE CAPE AND
ISLANDS AS DRY AIR CONTINUES TO MOVE IN ON BREEZY NORTHWEST WINDS.
OTHERWISE...EXPECT MOSTLY SUNNY SKIES AND NORTHWEST WINDS 15 TO 20
MPH GUSTING TO 30 MPH DURING THE AFTERNOON. DESPITE SOMEWHAT
COOLER 850MB TEMPS...ALMOST FULL SUN WILL ALLOW TEMPERATURES TO
CLIMB INTO THE 60S.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/...
MAIN POINTS...
* COOL AND DRY WEDNESDAY NIGHT INTO FRIDAY
* AREAS OF FROST IN THE INTERIOR LATE WED NIGHT AND THU NIGHT
* CONTINUED DRY BUT MUCH WARMER THIS WEEKEND INTO EARLY NEXT WEEK

OVERVIEW...
MODELS ARE IN GOOD AGREEMENT ON AMPLIFIED MID LEVEL TROF SLOWLY
MOVING OUT THROUGH THE END OF THE WEEK...FOLLOWED BY STRONG MID
LEVEL RIDGE BUILDING EAST INTO NEW ENG FOR THE WEEKEND AND
PERSISTING INTO EARLY NEXT WEEK. AFTER A CHILLY PERIOD FOR THE
LATTER HALF OF THIS WEEK...A SIGNIFICANT WARMING TREND APPEARS
LIKELY THIS WEEKEND INTO EARLY NEXT WEEK.

WEDNESDAY NIGHT...
MID LEVEL SHORTWAVE WILL BRUSH EASTERN NEW ENG IN THE EVENING
BEFORE MOVING EWD. A FEW SHOWERS ARE POSSIBLE OVER CAPE COD IN
THE EVENING...OTHERWISE MAINLY CLEAR SKIES AND TURNING COLDER AS
HIGH PRES BUILDS IN FROM THE WEST. SUB FREEZING TEMPS AND FROST
LIKELY ACROSS NW MA AND SW NH WHERE BL DECOUPLING IS MOST LIKELY.
ELSEWHERE...MIN TEMPS MID 30S TO LOWER 40S WITH PATCHY FROST
INTERIOR. MILDEST TEMPS WILL BE NEAR THE COAST WHERE THERE WILL
BE ENOUGH WIND TO KEEP TEMPS MILDER. BREEZY NW WINDS LIKELY OVER
CAPE/ISLANDS.

THURSDAY INTO FRIDAY...
HIGH PRESSURE BUILDS INTO NEW ENG BRINGING COOL AND DRY WEATHER.
OCEAN EFFECT CLOUDS MAY AFFECT OUTER CAPE FROM TIME TO
TIME...ESPECIALLY THU NIGHT AS BL FLOW TURNS MORE NORTHERLY WITH
STEEP LOW LEVEL LAPSE RATES OVER THE WATER. OTHERWISE CLEAR SKIES
EXPECTED. COLDEST NIGHT OF THE SEASON LIKELY THU NIGHT AS HIGH
PRES MOVES OVERHEAD WITH GOOD RADIATIONAL COOLING.

SATURDAY THROUGH MONDAY...
WARMING TREND WILL DEVELOP AS MID LEVEL RIDGE BUILDS EAST INTO NEW
ENGLAND. SFC HIGH PRES WILL SHIFT S OF NEW ENG FOR THE WEEKEND WITH
850 MB TEMPS WARMING TO 15-16C. TEMPS SHOULD SOAR WELL INTO THE
70S THIS WEEKEND WITH WARMEST DAY ON SUNDAY DUE TO A MUCH MILDER
START TO THE DAY AND A FEW LOCATIONS MAY REACH 80 DEGREES. COOLER
NEAR THE S COAST THIS WEEKEND WITH SW FLOW. CONTINUED WARM ON
MONDAY AS 850 TEMPS STILL 12-14C WITH NW FLOW...SHOULD SEE
ANOTHER DAY IN THE 70S.

&&

.AVIATION /07Z TUESDAY THROUGH SATURDAY/...
FORECASTER CONFIDENCE LEVELS...
  LOW...LESS THAN 30 PERCENT
  MODERATE...30 PERCENT TO 60 PERCENT
  HIGH...GREATER THAN 60 PERCENT

THROUGH 12Z...MODERATE CONFIDENCE. MVFR TO VFR CIGS AND VSBYS IN
PLACE NOW. HEAVY SHOWERS MAY RESULT IN A PERIOD OF IFR-MVFR
CONDITIONS.

TODAY...MODERATE CONFIDENCE. MVFR/IFR CONDITIONS THIS MORNING
SHOULD GIVE WAY TO VFR CONDITIONS BY AFTERNOON. BRIEF IFR
CONDITIONS WILL STILL BE POSSIBLE IN HEAVIER -SHRA.

TONIGHT...MODERATE CONFIDENCE. VFR. BRIEF MVFR CONDITIONS POSSIBLE
WITH LINGERING -SHRA.

WEDNESDAY...HIGH CONFIDENCE. VFR MOST LOCATIONS. LINGERING -SHRA
ON CAPE MAY BRING BRIEF MVFR CONDITIONS. NW WINDS INCREASE TO
10-20KTS WITH GUSTS TO 30 KTS.

KBOS TERMINAL...
MODERATE CONFIDENCE IN TAF. LOW CONFIDENCE IN TIMING.

OUTLOOK...WEDNESDAY NIGHT THROUGH SATURDAY...

WEDNESDAY NIGHT...HIGH CONFIDENCE VFR. BRIEF MVFR CIGS POSSIBLE
OVER THE OUTER CAPE...MAINLY E OF HYA. NW GUSTS TO 25-30 KT
NEAR THE COAST IN THE EVENING...GRADUALLY DIMINISHING OVERNIGHT.

THURSDAY THROUGH SATURDAY...HIGH CONFIDENCE VFR. NW GUSTS TO 25 KT
THURSDAY.

&&

.MARINE...
LEFTOVER SWELL FROM HURRICANE OPHELIA AND INCREASING SEAS ASSOCIATED
WITH LOW PRESSURE OVER THE WATERS WILL KEEP SEAS IN THE 5 TO 7 FOOT
RANGE ON THE OUTER WATERS.  HAVE SCA GOING FOR THE OUTER WATERS ONLY
TODAY THEN ADDED THE REST OF THE COASTAL WATERS EXCEPT FOR BOSTON
HARBOR AND NARRAGANSETT BAY TONIGHT.  WEDNESDAY...AS THE PRESSURE
GRADIENT TIGHTENS BETWEEN STRONG LOW PRESSURE IN THE MARITIMES AND
STRONG HIGH PRESSURE IN SOUTHERN CANADA...HAVE ALL MARINE ZONES IN A
SMALL CRAFT ADVISORY.

WINDS ARE EXPECTED TO REMAIN BELOW SCA CRITERIA THROUGH TONIGHT...
WITH ONLY A FEW GUSTS TO 25 KTS POSSIBLE.  WEDNESDAY...NORTHWEST
WINDS INCREASE...GUSTING TO AROUND 30 KTS.

OUTLOOK...WEDNESDAY THROUGH SATURDAY...

WEDNESDAY NIGHT...
NW GUSTS TO 30 KT LIKELY IN THE EVENING WITH NEAR GALE FORCE GUSTS
TO 35 KT EASTERN OUTER WATERS...THEN SLOWLY DIMINISHING WIND AS
GRADIENT RELAXES. SEAS 8-11 FT EASTERN OUTER WATERS.

THURSDAY...
STILL ENOUGH GRADIENT AND MIXING FOR SCA NW GUSTS TO 25 KT. SEAS
SUBSIDING BUT REMAINING AOA 5 FT OUTER WATERS.

FRIDAY AND SATURDAY...
WINDS BELOW SCA. N/NE WINDS FRIDAY BECOMING SW SATURDAY. SEAS
SUBSIDING BELOW 5 FT FRI OVER OUTER WATERS.

&&

.BOX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
MA...NONE.
NH...NONE.
RI...NONE.
MARINE...SMALL CRAFT ADVISORY FROM 11 PM THIS EVENING TO 8 PM EDT
     WEDNESDAY FOR ANZ231>235-237.
     SMALL CRAFT ADVISORY FROM 10 AM TO 8 PM EDT WEDNESDAY FOR
     ANZ230-236.
     SMALL CRAFT ADVISORY UNTIL 8 PM EDT WEDNESDAY FOR ANZ250-
     254>256.
     SMALL CRAFT ADVISORY FROM 8 AM THIS MORNING TO 8 PM EDT
     WEDNESDAY FOR ANZ251.

&&

SYNOPSIS...KJC/RLG
NEAR TERM...RLG
SHORT TERM...RLG
LONG TERM...KJC
AVIATION...KJC/RLG
MARINE...KJC/RLG
Hazardous weather outlook, Oct 4, 4:35 AM EDT, 1 hour before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TAUNTON MA
435 AM EDT TUE OCT 4 2011

CTZ002>004-MAZ002>024-026-NHZ011-012-015-RIZ001>008-050845-
HARTFORD CT-TOLLAND CT-WINDHAM CT-WESTERN FRANKLIN MA-
EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-CENTRAL MIDDLESEX MA-
WESTERN ESSEX MA-EASTERN ESSEX MA-WESTERN HAMPSHIRE MA-
WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA-
SOUTHERN WORCESTER MA-WESTERN NORFOLK MA-SOUTHEAST MIDDLESEX MA-
SUFFOLK MA-EASTERN NORFOLK MA-NORTHERN BRISTOL MA-
WESTERN PLYMOUTH MA-EASTERN PLYMOUTH MA-SOUTHERN BRISTOL MA-
SOUTHERN PLYMOUTH MA-BARNSTABLE MA-DUKES MA-NANTUCKET MA-
NORTHERN MIDDLESEX MA-CHESHIRE NH-EASTERN HILLSBOROUGH NH-
WESTERN AND CENTRAL HILLSBOROUGH NH-NORTHWEST PROVIDENCE RI-
SOUTHEAST PROVIDENCE RI-WESTERN KENT RI-EASTERN KENT RI-BRISTOL RI-
WASHINGTON RI-NEWPORT RI-BLOCK ISLAND RI-
435 AM EDT TUE OCT 4 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN
CONNECTICUT...CENTRAL MASSACHUSETTS...EASTERN
MASSACHUSETTS...NORTHEASTERN MASSACHUSETTS...SOUTHEASTERN
MASSACHUSETTS...WESTERN MASSACHUSETTS...SOUTHERN NEW
HAMPSHIRE...NORTHERN RHODE ISLAND AND SOUTHERN RHODE ISLAND.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

FREEZE WARNINGS AND FROST ADVISORIES WILL LIKELY BE NEEDED FOR
PORTIONS OF THE INTERIOR WEDNESDAY NIGHT AND AGAIN THURSDAY
NIGHT...ESPECIALLY SOUTHERN NEW HAMPSHIRE AND NORTHWEST
MASSACHUSETTS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ230>237-250-251-254>256-050845-
BOSTON HARBOR-CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND-
BUZZARDS BAY-RHODE ISLAND SOUND-NARRAGANSETT BAY-BLOCK ISLAND SOUND-
COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL
MARINE SANCTUARY-MASSACHUSETTS BAY AND IPSWICH BAY-
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND
NANTUCKET-
COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO
20 NM SOUTH OF BLOCK ISLAND-
435 AM EDT TUE OCT 4 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS
AND RHODE ISLAND COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THERE IS A MEDIUM PROBABILITY OF A PERIOD OF MARGINAL GALE FORCE
NORTHWEST GUSTS ACROSS THE EASTERN WATERS LATE WEDNESDAY AND
WEDNESDAY EVENING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Oct 4, 5:07 AM EDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAUNTON MA
507 AM EDT TUE OCT 4 2011

MAZ005>007-014-015-040930-
CENTRAL MIDDLESEX COUNTY MA-EASTERN ESSEX MA-SOUTHEAST MIDDLESEX
MA-SUFFOLK MA-WESTERN ESSEX MA-
507 AM EDT TUE OCT 4 2011

AT 501 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH 2 MILES
NORTHEAST OF NAHANT...OR ABOUT 5 MILES SOUTHEAST OF LYNN...MOVING
NORTHWEST AT 15 MPH.

* SOME LOCATIONS AFFECTED INCLUDE...SWAMPSCOTT...SALEM...REVERE...
  LYNN...WOBURN...WAKEFIELD...STONEHAM...SAUGUS...READING...
  PEABODY...NORTH READING...MIDDLETON...MELROSE...LYNNFIELD AND
  DANVERS.

FOR YOUR SAFETY...GET INSIDE WHEN THIS STORM APPROACHES. WINDS MAY BE
STRONG ENOUGH TO BRING DOWN SMALL BRANCHES. MINOR STREET FLOODING AND
PONDING OF WATER IN POOR DRAINAGE AREAS IS ALSO POSSIBLE.

&&

LAT...LON 4254 7086 4251 7083 4252 7081 4251 7080
      4251 7084 4247 7083 4249 7085 4247 7086
      4245 7093 4243 7090 4241 7091 4242 7094
      4245 7095 4240 7099 4249 7117 4264 7106

KJC
Special weather statement, Oct 4, 5:35 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAUNTON MA
535 AM EDT TUE OCT 4 2011

MAZ005>007-041000-
CENTRAL MIDDLESEX COUNTY MA-EASTERN ESSEX MA-WESTERN ESSEX MA-
535 AM EDT TUE OCT 4 2011

AT 530 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH OVER
PEABODY...OR ABOUT 3 MILES NORTH OF LYNN...MOVING NORTHWEST AT 15
MPH.

* SOME LOCATIONS AFFECTED INCLUDE...WENHAM...DANVERS...LYNNFIELD...
  NORTH READING...MIDDLETON...TOPSFIELD...NORTH ANDOVER...
  GEORGETOWN...BOXFORD AND ANDOVER.

FOR YOUR SAFETY...GET INSIDE WHEN THIS STORM APPROACHES. WINDS MAY BE
STRONG ENOUGH TO BRING DOWN SMALL BRANCHES. MINOR STREET FLOODING AND
PONDING OF WATER IN POOR DRAINAGE AREAS IS ALSO POSSIBLE.

&&

LAT...LON 4255 7082 4254 7086 4253 7085 4253 7084
      4254 7084 4253 7083 4252 7084 4245 7100
      4250 7105 4252 7104 4253 7107 4266 7121
      4276 7100

KJC

The office that day

Everything else NWS Boston/Norton, MA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 4, 3:48 AM EDTSmall Craft AdvisoryBOX48 hr
Oct 4, 5:00 AM EDTSpecial Marine WarningBOX30 min
Oct 4, 5:52 AM EDTFlash Flood WarningBOXEssex, Middlesex, Suffolk113 min
Oct 4, 7:56 AM EDTAreal Flood AdvisoryBOXEssex6 hr
Oct 4, 9:43 AM EDTAreal Flood AdvisoryBOXWorcester3 hr
Oct 4, 1:44 PM EDTAreal Flood AdvisoryBOXEssex3 hr
Oct 4, 4:29 PM EDTGale WatchBOX11 hr
Oct 4, 8:31 AM EDTAreal Flood AdvisoryBOXHillsborough5 hr

Nearby

Special Weather Statements in Massachusetts, 2011Every special weather statement in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.